Stability of discrete-time Markovian jump delay systems with delayed impulses and partly unknown transition probabilities

被引:1
|
作者
Yu Zhang
机构
[1] Tongji University,Department of Mathematics
来源
Nonlinear Dynamics | 2014年 / 75卷
关键词
Stability; Impulse; Discrete-time Markovian jump system; Delay;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper, stochastic stability for a class of discrete-time Markovian jump delay systems with delayed impulses and partly unknown transition probabilities is investigated. Some new results are given based on stochastic Lyapunov functionals. It is shown that an unstable discrete-time Markovian jump delay system can be stochastically stable under certain stabilizing impulses. It is also shown that, when the nearest impulsive time interval is appropriately large, a stable discrete-time Markovian jump delay system can retain its stochastic stability property even with destabilizing impulses. Numerical examples together with their simulations are provided to demonstrate the effectiveness of the derived results.
引用
收藏
页码:101 / 111
页数:10
相关论文
共 50 条
  • [1] Stability of discrete-time Markovian jump delay systems with delayed impulses and partly unknown transition probabilities
    Zhang, Yu
    NONLINEAR DYNAMICS, 2014, 75 (1-2) : 101 - 111
  • [2] Stochastic stability for impulsive discrete-time Markovian jump systems with time-varying delay and partly unknown transition probabilities
    Sun, Gai
    Zhang, Yu
    2013 IEEE 3RD ANNUAL INTERNATIONAL CONFERENCE ON CYBER TECHNOLOGY IN AUTOMATION, CONTROL AND INTELLIGENT SYSTEMS (CYBER), 2013, : 281 - 286
  • [3] Reliable control for discrete-time Markovian jump systems with partly unknown transition probabilities
    School of Sciences, Northeastern University, Shenyang
    110819, China
    Dongbei Daxue Xuebao, 4 (457-460 and 478):
  • [4] Reliable Control for Discrete-Time Markovian Jump Systems with Partly Unknown Transition Probabilities
    Wang, Jianhua
    Zhang, Qingling
    Wang, Guoliang
    2014 33RD CHINESE CONTROL CONFERENCE (CCC), 2014, : 5271 - 5275
  • [5] Reliable Control for Discrete-Time Markovian Jump Singular Systems with Partly Unknown Transition Probabilities
    Wang, Jianhua
    Zhang, Qingling
    Niu, Ben
    2014 INTERNATIONAL CONFERENCE ON MECHATRONICS AND CONTROL (ICMC), 2014, : 307 - 311
  • [6] H∞ control for discrete-time Markovian jump linear systems with partly unknown transition probabilities
    Zhang, Lixian
    Boukas, El-Kebir
    INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2009, 19 (08) : 868 - 883
  • [7] Finite-time stochastic stability and stabilisation of linear discrete-time Markovian jump systems with partly unknown transition probabilities
    Zuo, Z.
    Liu, Y.
    Wang, Y.
    Li, H.
    IET CONTROL THEORY AND APPLICATIONS, 2012, 6 (10): : 1522 - 1526
  • [8] Robust Fault Detection for Discrete-Time Markovian Jump Linear Systems with Partly Unknown Transition Probabilities
    Shi Jiangbin
    Yin Yanyan
    Liu Fei
    PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 1862 - 1867
  • [9] Discrete-time Markovian jump linear systems with partly unknown transition probabilities:: H∞ filtering problem
    Zhang, Lixian
    Boukas, El Kebir
    2008 AMERICAN CONTROL CONFERENCE, VOLS 1-12, 2008, : 2272 - 2277
  • [10] Robust Fault Detection for Nonlinear Discrete-Time Markovian Jump Systems with Partly Unknown Transition Probabilities
    Shi, Jiangbin
    Yin, Yanyan
    Liu, Fei
    PROCEEDINGS OF THE 2016 12TH WORLD CONGRESS ON INTELLIGENT CONTROL AND AUTOMATION (WCICA), 2016, : 721 - 726